MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE¿ ADULT HEATED WIRE CIRCUIT KIT; ANESTHESIA BREATHING CIRCUIT KIT (ADULT & PEDIATRIC)

VYAIRE MEDICAL AIRLIFE¿ ADULT HEATED WIRE CIRCUIT KIT; ANESTHESIA BREATHING CIRCUIT KIT (ADULT & PEDIATRIC)
Model Number AIRLIFE¿ ADULT HEATED WIRE CIRCUIT KIT
Medical Device Problem Code Explosion (4006)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).The customer did not send pictures or the physical sample so the defect was not seen.The device history record could not be reviewed since the lot number was not provided.The reported defect was not confirmed.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the airlife¿ adult heated wire circuit kit exploded and expelled hot water.The customer confirmed that there was no patient while the event happened.

Brand Name
AIRLIFE¿ ADULT HEATED WIRE CIRCUIT KIT
Common Device Name
ANESTHESIA BREATHING CIRCUIT KIT (ADULT & PEDIATRIC)
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali,
MX  
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key14015175
Report Number8030673-2022-00236
Device Sequence Number17300479
Product Code OFP
UDI-Device Identifier10190752145153
UDI-Public(01)10190752145153
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE¿ ADULT HEATED WIRE CIRCUIT KIT
Device Catalogue NumberAH202
Device Lot NumberNOT AVAILABLE
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2022
Initial Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown